crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 481865

Časopis

Autori: Vlahović-Palčevski, Vera; Milić, Sandra; Hauser, Goran; Protić, Alan; Župan, Željko; Reljić, Marijana; Štimac, Davor
Naslov: Toxic epidermal necrolysis associated with carvedilol treatment
( Toxic epidermal necrolysis associated with carvedilol treatment )
Izvornik: International journal of clinical pharmacology and therapeutics (0946-1965) 48 (2010), 8; 549-551
Vrsta rada: članak
Ključne riječi: toxic epideraml necrolysis; carvedilol
( toxic epideraml necrolysis; carvedilol )
Sažetak:
Objectivre wos to report a case of fatal toxic epidermal necrolysis associated with carvedilol treatment. Two days after the initiation of carvedilol treatment, a 70-year old woman presented with skin eruptions in the form of maculous rash with blisters that rapidly progressed to epidermal necrolysis. Although the suspected drug was withdrawn, the reaction was extremely rapid in its development with fatal outcome. DISCUSSION: Carvedilol is not a drug commonly associated with TEN. To our knowledge there are no cases of carvedilol related TEN reported in the literature. CONCLUSION: Because of the close temporal relationship between the initiation of carvedilol treatment and the appearance of skin eruptions, and because carvedilol was the only new medication the patient had taken, the etiology of TEN was most likely a reaction to this drug. Physicians should be aware of this extremely rare but serious ADR.
Izvorni jezik: eng
Rad je indeksiran u
bazama podataka:
Current Contents Connect (CCC)
MEDLINE
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Kliničke medicinske znanosti
URL cjelovitog teksta:
Google Scholar: Toxic epidermal necrolysis associated with carvedilol treatment
Upisao u CROSBI: vlicul@medri.hr (vlicul@medri.hr), 16. Ruj. 2010. u 13:14 sati



  Verzija za printanje   za tiskati


upomoc
foot_4